# SDR 9618309998

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND FORWARD PORTABLE EMERGENCY FLASHLIGHT NOT CHARGING.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.  PART TOTAL CYCLES, 12,994.
